Couldn't find what you looking for?

TRY OUR SEARCH!

Hello all.

I've been on Lorazepam 0.5 mg for more than four years and without any problems. It's used for treatment of my anxiety caused by tragic events in my past, but i don't want to talk about that because that is irrelevant for my questions.

Now, I'm trying to quit this drug but I'm very frightened about possible complications. Can anybody relate with me? What are your experiences?

Should I consult the doctor first or can I do this on my own, step by step? I heard that Lorazepam withdrawal is easier than for majority of other medications.

Thanks!

Loading...

User avatar
Health Advisor
784 posts

Hello, Michelle.

Of course you must consult your doctor first before quitting any of the drugs you've been prescribed. Also, it is a good idea to cut your dosage progressively and do not attempt quitting at once.

As for possible side effects, they include: fast heartbeat (like the most sedatives), skin rash, fever, difficulty with breathing and/or swallowing, nausea, dry mouth, etc. Only in the most severe cases, lorazepam withdrawal can cause tremors and eye problems, but that's very rare.

Like you can see, nothing too serious. But you must take utmost care. That's why you should visit your doctor. 

Good luck.

Reply

Loading...